# SDR MWEA97399

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRED AREA STRAP ON RIGHT WING FWD SPAR LWR TANG OUTBD OF XRS 445.  REMOVED AND REPLACED STRAP IAW DOUG REF DW 5919138.
